The Annals of Mathematical Statistics

A Note on the Maximization of a Non-central Chi-Square Probability

Dennis C. Gilliland

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 1 (1964), 441-442.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703772

Digital Object Identifier
doi:10.1214/aoms/1177703772

Mathematical Reviews number (MathSciNet)
MR158454

Zentralblatt MATH identifier
0136.41501

JSTOR
links.jstor.org

Citation

Gilliland, Dennis C. A Note on the Maximization of a Non-central Chi-Square Probability. Ann. Math. Statist. 35 (1964), no. 1, 441--442. doi:10.1214/aoms/1177703772. https://projecteuclid.org/euclid.aoms/1177703772


Export citation